# SDR UALA2009051501385

- Difficulty date: May 15, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 59,797 hours, 21,961 cycles
- Engine: Pwa PW2037
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 177
- Condition: Odor
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR IN FLT DECK. FLIGHT DIVERTED.  OPENED FWD PIT ACCESS TO EQUIP COOLING FANS AND RECIRC FAN, NO ODORS OR OVERHEATED CONECTOR S NOTED. FANS OP CK NORMAL. CHECKED FWD E&E AREA AND NOTED HOT ODOR, FOUND WX TR UNIT EXTREMELY HOT DUE TO FAN FILTER CLOGGED WITH DEBRIS. 05013 CLEANED FILTER AND UNIT COOLED DOWN, REPLACED WX TRANCEIVER DUE SEVERE OVERHEAT. NO SMOKE OR ELECTRICAL ODOR NOTED. WX OP CHECKS OKAY.
